Jump to content

It's been a while


Deb W

Recommended Posts

Hi friends,

It's been a long time since I've posted.  I think I became I just became exhausted and frustrated with treatment.  Last time I posted I mentioned that I had an allergic reaction to Tabrecta and ended up in the hospital. My treatment was put on hold.  I had a serious  case of colitis that (wasn't cured with steroids) was caused by Keytruda and was given an infusion of Entyvio about 8 weeks ago.  3 days after the injection I began to have all kinds of pain in mucosal and muscles.  I still have pain and inflammation.  I was put on vicodin for the pain.   It takes 6 months for entyvio to be completely out of your system.  There is the belief that the inflammation means the Keytruda worked.  I don't know what to believe anymore.  So, after the Tabrecta at the end of April (it was discontinued after 9 days) I haven't had any treatment.  This morning I will go for my first CT scan since not having treatment, and as you can imagine, the scanziety is at its peak.  Any good vibes, thoughts or prayers would be so appreciated for today's scan.  Thanks to everyone.  Deb

Link to comment
Share on other sites

Hi Deb, 

I was thinking about you yesterday...  our thoughts and prayers will be with you heading into this round of scans.  You've been been put through the mill and back.  It's so hard to be a a mental war footing, that too can be exhausting.   Let us know how we can help you get through this....  We are here for you. 

Michelle 

Link to comment
Share on other sites

Thank you for your thoughts and prayers.  I'm happy to report that everything is stable...micro nodules so nothing new.  I will continue to have a "treatment holiday" as I'm having a systemic inflammatory response and they're not sure which infusions caused it.- Keytruda, Tabrecta or Entyvio or all.  None of the docs have seen this response before and there's no literature on it...the drugs are too new.  For now I'm still taking prednisone and norco for pain.  But this is very good news.  Thanks again for your well wishes.

Link to comment
Share on other sites

Happy to hear that there’s good news and very sorry about the lingering longer term side effects.  I suspect that the stability has something to do with Keytruda’s ability to continued effectiveness even after discontinuation.    Carry on.  

Link to comment
Share on other sites

All in all sounds like great news. All of you pioneer's using the new treatments have my deepest respect. Hope all remains stable and they figure out which drug is causing the side effect.

Peace

Tom

Link to comment
Share on other sites

Deb,

It is great to hear this news.  I like to hear things are stable, or shrinking, or gone....  I do hope that you experience more relief from the allergic reaction and soon.

Lou

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.